Alert archive / Oklahoma / Wind Advisories in 2015

Wind Advisory 10, NWS Norman, OK

October 10, 20158 counties in Texas; 15 counties in Oklahoma

NWS Norman, OK issued this wind advisory at Oct 10, 2015, 2:48 PM CDT for 8 counties in Texas; 15 counties in Oklahoma. It took effect at Oct 12, 2015, 8:00 AM CDT. It was in force for 7 hr.

The area

The counties it named.

The facts

Issued
Oct 10, 2015, 2:48 PM CDT (19:48 UTC)
In effect from
Oct 12, 2015, 8:00 AM CDT
Expired
Oct 12, 2015, 2:30 PM CDT
In force
7 hr
Issued by
NWS Norman, OK
All 23 counties

Beckham County, OK, Caddo County, OK, Comanche County, OK, Cotton County, OK, Custer County, OK, Grady County, OK, Greer County, OK, Harmon County, OK, Jackson County, OK, Jefferson County, OK, Kiowa County, OK, Roger Mills County, OK, Stephens County, OK, Tillman County, OK, Washita County, OK, Archer County, TX, Baylor County, TX, Clay County, TX, Foard County, TX, Hardeman County, TX, Knox County, TX, Wichita County, TX, Wilbarger County, TX

The radar

The Altus AFB radar (KFDR), 18 km from the middle of the area, began a volume at 19:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 7.8 hours before the alert went out and 162 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2015-10-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2015-10-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 9 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1306 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
9 m²/s²
0-3 km storm-relative helicity
58 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

213 
WWUS74 KOUN 101948
NPWOUN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORMAN OK
248 PM CDT SAT OCT 10 2015

OKZ014-016-021>023-033>038-044-TXZ083>086-111030-
/O.NEW.KOUN.WI.Y.0010.151012T1300Z-151012T2100Z/
ROGER MILLS-CUSTER-BECKHAM-WASHITA-CADDO-HARMON-GREER-KIOWA-
JACKSON-TILLMAN-COMANCHE-COTTON-HARDEMAN-FOARD-WILBARGER-WICHITA-
INCLUDING THE CITIES OF...CHEYENNE...WEATHERFORD...CLINTON...
ELK CITY...SAYRE...CORDELL...ANADARKO...HOLLIS...MANGUM...
HOBART...ALTUS...FREDERICK...LAWTON...WALTERS...QUANAH...
CHILLICOTHE...CROWELL...VERNON...WICHITA FALLS
248 PM CDT SAT OCT 10 2015

...WIND ADVISORY IN EFFECT FROM 8 AM TO 4 PM CDT MONDAY...

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 8 AM TO 4 PM CDT MONDAY. 

* TIMING: STRONG NORTH WINDS WILL DEVELOP MONDAY MORNING AND
  PERSIST INTO THE AFTERNOON HOURS.

* WINDS: NORTH WINDS OF 25 TO 35 MPH WITH GUSTS OVER 40 MPH.

* IMPACTS: STRONG WINDS CAN MAKE FOR DIFFICULT DRIVING
  CONDITIONS... ESPECIALLY ON EAST WEST ROADWAYS FOR HIGH PROFILE
  VEHICLES. FOR THOSE TRAVELING ON INTERSTATE 40 MONDAY IN WESTERN
  OKLAHOMA... PLEASE USE CAUTION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE CAREFUL IF YOU HAVE TO TRAVEL OR IF YOU ARE WORKING OR PLAYING
OUTSIDE.

&&

$$

KURTZ
5 follow-up statements
711 
WWUS74 KOUN 110816
NPWOUN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORMAN OK
316 AM CDT SUN OCT 11 2015

OKZ014-016-021>023-033>038-044-TXZ083>086-112100-
/O.CON.KOUN.WI.Y.0010.151012T1300Z-151012T2100Z/
ROGER MILLS-CUSTER-BECKHAM-WASHITA-CADDO-HARMON-GREER-KIOWA-
JACKSON-TILLMAN-COMANCHE-COTTON-HARDEMAN-FOARD-WILBARGER-WICHITA-
INCLUDING THE CITIES OF...CHEYENNE...WEATHERFORD...CLINTON...
ELK CITY...SAYRE...CORDELL...ANADARKO...HOLLIS...MANGUM...
HOBART...ALTUS...FREDERICK...LAWTON...WALTERS...QUANAH...
CHILLICOTHE...CROWELL...VERNON...WICHITA FALLS
316 AM CDT SUN OCT 11 2015

...WIND ADVISORY REMAINS IN EFFECT FROM 8 AM TO 4 PM CDT MONDAY...

A WIND ADVISORY REMAINS IN EFFECT FROM 8 AM TO 4 PM CDT MONDAY. 

* TIMING: STRONG NORTH TO NORTHEAST WINDS WILL DEVELOP MONDAY
  MORNING AND PERSIST INTO THE AFTERNOON HOURS.

* WINDS: NORTH TO NORTHEAST WINDS OF 25 TO 35 MPH WITH GUSTS 40
  TO 45 MPH.

* IMPACTS: STRONG WINDS CAN MAKE FOR DIFFICULT DRIVING
  CONDITIONS...ESPECIALLY ON EAST WEST ROADWAYS FOR HIGH PROFILE
  VEHICLES. FOR THOSE TRAVELING ON INTERSTATE 40 MONDAY IN WESTERN
  OKLAHOMA AND HIGHWAY 287 IN WESTERN NORTH TEXAS...PLEASE USE
  CAUTION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE CAREFUL IF YOU HAVE TO TRAVEL OR IF YOU ARE WORKING OR PLAYING
OUTSIDE.

&&

$$

MBS
731 
WWUS74 KOUN 111927
NPWOUN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORMAN OK
227 PM CDT SUN OCT 11 2015

OKZ014-016-021>023-033>038-044-TXZ083>086-121100-
/O.CON.KOUN.WI.Y.0010.151012T1300Z-151012T2100Z/
ROGER MILLS-CUSTER-BECKHAM-WASHITA-CADDO-HARMON-GREER-KIOWA-
JACKSON-TILLMAN-COMANCHE-COTTON-HARDEMAN-FOARD-WILBARGER-WICHITA-
INCLUDING THE CITIES OF...CHEYENNE...WEATHERFORD...CLINTON...
ELK CITY...SAYRE...CORDELL...ANADARKO...HOLLIS...MANGUM...
HOBART...ALTUS...FREDERICK...LAWTON...WALTERS...QUANAH...
CHILLICOTHE...CROWELL...VERNON...WICHITA FALLS
227 PM CDT SUN OCT 11 2015

...WIND ADVISORY REMAINS IN EFFECT FROM 8 AM TO 4 PM CDT MONDAY...

A WIND ADVISORY REMAINS IN EFFECT FROM 8 AM TO 4 PM CDT MONDAY FOR
PARTS OF WESTERN OKLAHOMA AND WESTERN NORTH TEXAS.

* TIMING: STRONG NORTH TO NORTHEAST WINDS WILL DEVELOP MONDAY 
  MORNING AND PERSIST INTO THE AFTERNOON HOURS. 

* WINDS: NORTH TO NORTHEAST WINDS OF 25 TO 35 MPH WITH GUSTS 40 
  TO 45 MPH. 

* IMPACTS: STRONG WINDS CAN MAKE FOR DIFFICULT DRIVING 
  CONDITIONS...ESPECIALLY ON EAST WEST ROADWAYS FOR HIGH PROFILE 
  VEHICLES. FOR THOSE TRAVELING ON INTERSTATE 40 MONDAY IN 
  WESTERN OKLAHOMA AND HIGHWAY 287 IN WESTERN NORTH TEXAS...
  PLEASE USE CAUTION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE CAREFUL IF YOU HAVE TO TRAVEL OR IF YOU ARE WORKING OR PLAYING
OUTSIDE.

&&

$$
405 
WWUS74 KOUN 120830
NPWOUN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORMAN OK
330 AM CDT MON OCT 12 2015

OKZ027-039-045-TXZ087>090-122100-
/O.EXA.KOUN.WI.Y.0010.151012T1300Z-151012T2100Z/
GRADY-STEPHENS-JEFFERSON-KNOX-BAYLOR-ARCHER-CLAY-
INCLUDING THE CITIES OF...CHICKASHA...DUNCAN...WAURIKA...MUNDAY...
KNOX CITY...SEYMOUR...ARCHER CITY...HOLLIDAY...LAKESIDE CITY...
HENRIETTA
330 AM CDT MON OCT 12 2015

...WIND ADVISORY IN EFFECT FROM 8 AM THIS MORNING TO 4 PM CDT
THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 8 AM THIS MORNING TO 4 PM CDT
THIS AFTERNOON. 

* TIMING: STRONG NORTH TO NORTHEAST WINDS WILL DEVELOP AFTER 8 AM
  THIS MORNING AND PERSIST INTO THE EARLY AFTERNOON HOURS.

* WINDS: NORTH TO NORTHEAST WINDS OF 25 TO 35 MPH WITH GUSTS 40 
  TO 45 MPH. 

* IMPACTS: STRONG WINDS CAN MAKE FOR DIFFICULT DRIVING 
  CONDITIONS...ESPECIALLY ON EAST WEST ROADWAYS FOR HIGH PROFILE 
  VEHICLES. FOR THOSE TRAVELING ON INTERSTATE 40 MONDAY IN 
  WESTERN OKLAHOMA AND HIGHWAY 287 IN WESTERN NORTH TEXAS... 
  PLEASE USE CAUTION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE CAREFUL IF YOU HAVE TO TRAVEL OR IF YOU ARE WORKING OR PLAYING
OUTSIDE.

&&

$$

OKZ014-016-021>023-033>038-044-TXZ083>086-122100-
/O.CON.KOUN.WI.Y.0010.151012T1300Z-151012T2100Z/
ROGER MILLS-CUSTER-BECKHAM-WASHITA-CADDO-HARMON-GREER-KIOWA-
JACKSON-TILLMAN-COMANCHE-COTTON-HARDEMAN-FOARD-WILBARGER-WICHITA-
INCLUDING THE CITIES OF...CHEYENNE...WEATHERFORD...CLINTON...
ELK CITY...SAYRE...CORDELL...ANADARKO...HOLLIS...MANGUM...
HOBART...ALTUS...FREDERICK...LAWTON...WALTERS...QUANAH...
CHILLICOTHE...CROWELL...VERNON...WICHITA FALLS
330 AM CDT MON OCT 12 2015

...WIND ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING TO 4 PM
CDT THIS AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING TO 4 PM
CDT THIS AFTERNOON. 

* TIMING: STRONG NORTH TO NORTHEAST WINDS WILL DEVELOP AFTER 8 AM
  THIS MORNING AND PERSIST INTO THE EARLY AFTERNOON HOURS.

* WINDS: NORTH TO NORTHEAST WINDS OF 25 TO 35 MPH WITH GUSTS 40 
  TO 45 MPH. 

* IMPACTS: STRONG WINDS CAN MAKE FOR DIFFICULT DRIVING 
  CONDITIONS...ESPECIALLY ON EAST WEST ROADWAYS FOR HIGH PROFILE 
  VEHICLES. FOR THOSE TRAVELING ON INTERSTATE 40 MONDAY IN 
  WESTERN OKLAHOMA AND HIGHWAY 287 IN WESTERN NORTH TEXAS... 
  PLEASE USE CAUTION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE CAREFUL IF YOU HAVE TO TRAVEL OR IF YOU ARE WORKING OR PLAYING
OUTSIDE.

&&

$$

MBS
635 
WWUS74 KOUN 121533
NPWOUN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORMAN OK
1033 AM CDT MON OCT 12 2015

OKZ014-016-021>023-027-033>039-044-045-TXZ083>090-122100-
/O.CON.KOUN.WI.Y.0010.000000T0000Z-151012T2100Z/
ROGER MILLS-CUSTER-BECKHAM-WASHITA-CADDO-GRADY-HARMON-GREER-KIOWA-
JACKSON-TILLMAN-COMANCHE-STEPHENS-COTTON-JEFFERSON-HARDEMAN-FOARD-
WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
INCLUDING THE CITIES OF...CHEYENNE...WEATHERFORD...CLINTON...
ELK CITY...SAYRE...CORDELL...ANADARKO...CHICKASHA...HOLLIS...
MANGUM...HOBART...ALTUS...FREDERICK...LAWTON...DUNCAN...WALTERS...
WAURIKA...QUANAH...CHILLICOTHE...CROWELL...VERNON...
WICHITA FALLS...MUNDAY...KNOX CITY...SEYMOUR...ARCHER CITY...
HOLLIDAY...LAKESIDE CITY...HENRIETTA
1033 AM CDT MON OCT 12 2015

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT THIS
AFTERNOON...

* TIMING: STRONG NORTH TO NORTHEAST WINDS WILL PERSIST INTO THE
  EARLY AFTERNOON HOURS.

* WINDS: NORTH TO NORTHEAST WINDS OF 25 TO 35 MPH WITH GUSTS 40 
  TO 45 MPH. 

* IMPACTS: STRONG WINDS CAN MAKE FOR DIFFICULT DRIVING
  CONDITIONS...ESPECIALLY ON EAST WEST ROADWAYS FOR HIGH PROFILE
  VEHICLES. FOR THOSE TRAVELING ON INTERSTATE 40 MONDAY IN WESTERN
  OKLAHOMA AND HIGHWAY 287 IN WESTERN NORTH TEXAS... PLEASE USE
  CAUTION. STRONG WINDS MAY ALSO RESULT IN BLOWING DUST...
  REDUCING VISIBILITIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE CAREFUL IF YOU HAVE TO TRAVEL OR IF YOU ARE WORKING OR PLAYING
OUTSIDE.

&&

$$

KURTZ
309 
WWUS74 KOUN 121930
NPWOUN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORMAN OK
230 PM CDT MON OCT 12 2015

OKZ014-016-021>023-027-033>039-044-045-TXZ083>090-122030-
/O.CAN.KOUN.WI.Y.0010.000000T0000Z-151012T2100Z/
ROGER MILLS-CUSTER-BECKHAM-WASHITA-CADDO-GRADY-HARMON-GREER-KIOWA-
JACKSON-TILLMAN-COMANCHE-STEPHENS-COTTON-JEFFERSON-HARDEMAN-FOARD-
WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
INCLUDING THE CITIES OF...CHEYENNE...WEATHERFORD...CLINTON...
ELK CITY...SAYRE...CORDELL...ANADARKO...CHICKASHA...HOLLIS...
MANGUM...HOBART...ALTUS...FREDERICK...LAWTON...DUNCAN...WALTERS...
WAURIKA...QUANAH...CHILLICOTHE...CROWELL...VERNON...
WICHITA FALLS...MUNDAY...KNOX CITY...SEYMOUR...ARCHER CITY...
HOLLIDAY...LAKESIDE CITY...HENRIETTA
230 PM CDT MON OCT 12 2015

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN NORMAN HAS CANCELLED THE WIND
ADVISORY. 

DESPITE WIND CONDITIONS REMAINING GUSTY THIS AFTERNOON... WIND
SPEEDS HAVE DECREASED SOME AND ARE EXPECTED TO CONTINUE TO DO SO
THROUGH THE REST OF THE AFTERNOON BECOMING LIGHT THIS EVENING.
WITH THE DECREASING WIND SPEEDS AND WIND GUSTS REMAINING BELOW 40
MPH... THE WIND ADVISORY IS CANCELLED.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this wind advisory went out at Oct 10, 6:18 AM CDT, 8 hours 30 minutes earlier.

Area forecast discussion, Oct 10, 6:18 AM CDT, 8 hours 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
618 AM CDT SAT OCT 10 2015

.DISCUSSION...
AVIATION DISCUSSION FOR THE 12Z TAFS IS BELOW.

&&

.AVIATION...
BEFORE 16Z...CONDITIONS WILL BOUNCE BETWEEN VFR/MVFR/IFR WITH BR
AT MOST SITES. KSPS AND KPNC SHOULD STAY VFR.

AFTER 16Z...VFR CONDITIONS ARE EXPECTED WITH HIGH CONFIDENCE.
THERE IS AN OUTSIDE CHANCE MVFR CONDITIONS MAY LINGER NEAR KGAG
AND KWWR THROUGH 19Z.

SOUTH TO SOUTHWEST WINDS WILL INCREASE...ESPECIALLY OVER WESTERN
OKLAHOMA AFTER 15Z WHERE GUSTS MAY BE NEAR OR EXCEED 20 KT 15-24Z.

MBS

&&

.PREV DISCUSSION... /ISSUED 306 AM CDT SAT OCT 10 2015/

DISCUSSION.
INCREASING WILDFIRE POTENTIAL SUNDAY AND MONDAY IS THE MAIN
CONCERN. ABOVE AVERAGE TEMPERATURES AND DRY WEATHER ARE EXPECTED
TO CONTINUE FOR THE NEXT SEVEN DAYS.

THIS MORNING...PATCHY FOG MAY ALLOW FOR A FEW LOCATIONS TO HAVE
VISIBLITIES 3 MILES OR LESS. HIGHEST COVERAGE MAY BE SOUTHEAST OF
A WAURIKA TO PAULS VALLEY TO ADA LINE. DO NOT THINK FOG WILL GET
DENSE OR WIDESPREAD.

THIS AFTERNOON...MOSTLY SUNNY AND WARMER WEATHER WILL OCCUR.
MODEL GUIDANCE HIGHS APPEAR TO BE TRACK AND DID NOT DEVIATE MUCH
FROM THEM.

SUNDAY WILL BE BREEZY AND UNSEASONABLY WARM TO HOT WITH NEAR
RECORD HEAT. MODEL GUIDANCE HIGHS IN THE 90S SEEMED REASONABLE.

LATE SUNDAY NIGHT INTO MONDAY...A COLD FRONT WILL MOVE SOUTH AND
THROUGH THE AREA...BRINGING STRONG NORTH TO NORTHEAST WINDS AND
MUCH LOWER SURFACE DEWPOINTS AS WELL AS SLIGHTLY COOLER AIR. WINDS
MAY APPROACH WIND ADVISORY CRITERIA WITH GUSTS 40 TO 45 MPH IN
WESTERN OKLAHOMA AND WESTERN NORTH TEXAS...ESPECIALLY MONDAY
MORNING. HIGHS WILL BE LOWER THAN SUNDAY...BUT STILL WARM FOR MID
OCTOBER. PREFERRED THE WARMER SIDE OF GUIDANCE HIGHS DUE TO STRONG
MIXING AND ABUNDANT SUNSHINE.

MONDAY NIGHT THROUGH FRIDAY...DRY WEATHER AND ABOVE AVERAGE
TEMPERATURES ARE FORECAST TO CONTINUE FOR MUCH OF THIS PERIOD.
THURSDAY MAY BE THE HOTTEST DAY. A COLD FRONT MAY ARRIVE FRIDAY OR
SATURDAY...BUT THE TIMING REMAINS VERY UNCERTAIN.

MBS

FIRE WEATHER...
HOT TEMPERATURES AND INCREASING SOUTH TO SOUTHWEST WINDS WILL
ELEVATE FIRE WEATHER CONCERNS ON SUNDAY. THINK HUMIDITY WILL BE
TOO HIGH...ABOVE 20 PERCENT...AND 20 FT WINDS A BIT TOO
WEAK...JUST UNDER 20 MPH...FOR RED FLAG CONDITIONS ON SUNDAY.

MONDAY...WILDFIRE FIRE DANGER MAY BE EVEN HIGHER COMPARED TO
SUNDAY DUE TO LOWER HUMIDITY AND STRONGER WINDS. HOWEVER...
TEMPERATURES WILL BE A BIT COOLER.

LIGHTER WINDS MAY ALLOW FOR LOWER WILDFIRE DANGER TUESDAY THROUGH
AT LEAST THURSDAY.

CLIMATE...
RECORD HIGHS MAY BE IN JEOPARDY ON SUNDAY OCTOBER 11. HERE ARE THE
RECORDS.

OKLAHOMA CITY...94 SET IN 1979
WICHITA FALLS...97 SET IN 1979

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  79  61  92  62 /   0   0   0   0
HOBART OK         82  62  94  58 /   0   0   0   0
WICHITA FALLS TX  84  63  97  65 /   0   0   0   0
GAGE OK           84  59  92  54 /   0   0   0   0
PONCA CITY OK     78  59  90  60 /   0   0   0   0
DURANT OK         82  57  92  68 /   0   0   0   0

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
TX...NONE.
&&

06/17/17
Hazardous weather outlook, Oct 10, 12:00 PM CDT, 2 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
1200 PM CDT SAT OCT 10 2015

OKZ004>048-050>052-TXZ083>090-111000-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-
NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-
BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-
CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-
TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-
JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-
FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1200 PM CDT SAT OCT 10 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN...
WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH
TEXAS.

.DAY ONE...TODAY AND TONIGHT...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

.FIRE WEATHER...
EXTREMELY HIGH TEMPERATURES WILL COMBINE WITH GUSTY SOUTHWEST WINDS TO
INCREASE THE WILDFIRE DANGER TO VERY HIGH ON SUNDAY.

A WEAK COLD FRONT WILL BRING IN SLIGHTLY COOLER AND MUCH DRIER
AIR LATE SUNDAY INTO MONDAY. WITH GUSTY NORTH WINDS MONDAY...THE
WILDFIRE DANGER WILL BE VERY HIGH.

GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW
OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK.

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 10, 5:50 PM CDTFire Weather WatchOUNArcher, Baylor, Clay, Foard, Hardeman, Knox and 2 more34 hr
Oct 10, 5:50 PM CDTFire Weather WatchOUNBeckham, Caddo, Comanche, Cotton, Custer, Greer and 6 more17 hr

Nearby

Wind Advisories in Oklahoma, 2015Wind Advisories in Texas, 2015Every wind advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.